# SDR CKSA98650

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382721
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT ZONE 200, STA 1620, WL 200, LBL 11 HAS AREA 1 X 2.5 OF EXFOLIATED LEVEL 2 CORROSION.  REPAIRED IAW DWG 65B38253 SHT 1 AND ATTACHMENT SHEETS 1-3 AND ASA-CKF-AMD-023 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C53-210-01, CPCP TASK CARD NR C53-210-07-01.
